# SDR REXA2012021800203

- Difficulty date: February 4, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,129 hours, 14,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND 48 FASTENER HEADS FROM FS 559+10 TO FS 559+112.  REPAIRED IAW SRM 53-00-31.
